MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PPRT MRI ISP 8GR; IMPLANTABLE PORT

BARD ACCESS SYSTEMS PPRT MRI ISP 8GR; IMPLANTABLE PORT
Model Number 1808551
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot numbers for both of the malfunctions were provided and lot history reviews were performed.The devices were not returned for evaluation, therefore the investigations are inconclusive for the reported failure as no objective evidence was provided.The definitive root cause is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model 1808551 implantable port allegedly experienced a missing component.This information was received from various sources.No patients were involved and patient information was not provided.

Brand Name
PPRT MRI ISP 8GR
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9211144
Report Number3006260740-2019-03195
Device Sequence Number19597532
Product Code LJT
UDI-Device Identifier00801741027109
UDI-Public(01)00801741027109
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1808551
Device Catalogue Number1808551
Device Lot NumberREBZ0744, RECT0966
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/18/2019
Patient Sequence Number1